zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Modified extended tanh-function method and its applications to nonlinear equations. (English) Zbl 1062.35082
Summary: New exact travelling wave solutions for the generalized shallow water wave equation, the improved Boussinesq equation and the coupled system for the approximate equations for water waves are found using a modified extended tanh-function method. The obtained results include rational, periodic, singular and solitary wave solutions.

35Q35PDEs in connection with fluid mechanics
76B15Water waves, gravity waves; dispersion and scattering, nonlinear interaction
Full Text: DOI
[1] Fan, E.: Phys. lett. A. 277, 212 (2000)
[2] Fan, E.: Z. naturforsch. 56a, 312 (2001)
[3] Elwakil, S. A.; Elabany, S. K.; Zahran, M. A.; Sabry, R.: Phys. lett. A. 299, 179 (2002)
[4] Whitham, G. B.: Linear and nonlinear waves. (1974) · Zbl 0373.76001
[5] Clarkson, P. A.; Mansfield, E. L.: Nonlinearity. 7, 975 (1994)
[6] J. Hietarinta, Partially Integrable Evolution Equations in Physics, in: R. Conte, N. Boccara (Eds.), NATO ASI Series C: Mathematical and Physical Sciences, vol 310, Dordrecht: Kluwer, 1990, pp. 459--478
[7] R. Hirota, Solitons, in: R.K. Bullough, P.J. Caudrey (Eds.), Topics in Current Physics, vol 17, Springer, Berlin, 1980, pp. 157--176
[8] Clarkson, P. A.; Leveque, R. J.; Saxton, R.: Stud. appl. Nath. 75, 95 (1987)
[9] Soerensen, M. P.; Christiansen, P. L.; Lomdahl, P. S.: J. acoust. Soc. am. 76, 871 (1984)
[10] Soerensen, M. P.; Christiansen, P. L.; Lomdahl, P. S.; Skovgaard, O.: J. acoust. Soc. am. 81, 1718 (1987)
[11] Christiansen, P. L.; Muto, V.: Physica D. 68, 93 (1993)
[12] Muto, V.; Halding, J.; Christiansen, P. L.; Scott, A. C.: J. biomol. Struct. dyn. 4, 873 (1988)
[13] Whitham, G. B.: Proc. R. Soc. A. 299, 6 (1967)
[14] Broer, L. T. F.: Appl. sci. Res. 31, 377 (1975)
[15] Kupershmidt, B. A.: Commun. math. Phys. 99, 51 (1985)
[16] Wang, M.; Zhou, Y.; Li, Z.: Phys. lett. A. 216, 67-75 (1996) · Zbl 1125.35401
[17] Fan, E.: Phys. lett. A. 300, 243 (2002)
[18] Fan, E.; Hon, Y. C.: Appl. math. Comput. 141, 351 (2003)
[19] Elwakil, S. A.; El-Labany, S. K.; Zahran, M. A.; Sabry, R.: Chaos, solitons fractals. 17, 121 (2003)
[20] Elwakil, S. A.; El-Labany, S. K.; Zahran, M. A.; Sabry, R.: Z. naturforsch. 58a, 39 (2003)
[21] Gudkov, V. V.: J. math. Phys. 38, 4794 (1997)
[22] Adler, M.; Moser, J.: Commun. math. Phys. 19, 1 (1978)
[23] Nakamura, A.; Hirota, R.: J. phys. Soc. jpn. 54, 491 (1985)
[24] Sachs, R. L.: Physica D. 30, 1 (1988)
[25] Fan, E.; Chao, L.: Phys. lett. A. 285, 373 (2001)
[26] Smyth, N. F.: J. aust. Math. soc. B. 33, 403 (1992)
[27] Kudryashov, N. A.; Zargayan, D.: J. phys. A: math. Gen. 29, 8067 (1996)